Nov 09, 2009 - 10:22 pm
My dad has NHL. He was in remission for nearly 6 months when they found a reoccurance and started chemotherapy again. The lymphoma has grown and spread. He's had 2 rounds of chemotherapy so far. Unfortunately each time he has a round he starts bleeding badly. On the 1st round it was in his small intestine and on the 2nd in his large. Each time, he stopped the bleeding on his own after it clogs itself (after losing alot of blood though). He's 81 years old, cannot have an operation and is a bleeder.
We're trying to find a solution; a medication that is good for the heart, but will also stop the bleeding (allow them to work together). Has anyone encountered a similar situation and is there a drug that would work? Or a treatment? He has heart problems so he cannot have a stroke. For example, if you give him an asprin for the heart so he dosn't get a stroke, the asprin won't help stopped the bleeding.
Thankyou everyone for sharing